# SDR SWIA202265725

- Difficulty date: March 27, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R CORRODED BETWEEN FS333 - FS349.    (C CHECK RO 5/23/22)    REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE BE OUT OF LIMITS. REMOVED AND REPLACED STRINGER 21R SECTION FROM FS333 - FS349, P/N SH670-31383-1, REF: CRJ900 SRM 51-42-06-001-001-A01, DWG SH670-32420 REV E. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / PRESSURE CHECK GOOD. / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
